# SDR ASAA2022112240902

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 56 hours, 21 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, APU START RESULTED IN FAULT LIGHT ILLUM. GROUNDED - YES. ACCOMP APU BITE CK REF B737-9 AMM 49-61-00. RECORDED FAULT MSG 49-41254 SCU SHOWS START SYS INOP IN EXISTING FAULTS. ACCOMP B737-9 IFIM 49-40-00-810-818 STARTED APU 2EA TIMES WITH NO FAULT LIGHT OR MAINT MSG APU STARTS OPS NORMAL REF AMM 49-11-00 FAULT NO LONGER ACTIVE INTERMITTENT FAULT O.K. FOR SVC.
